# SDR SWAA2024101636533

- Difficulty date: September 11, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] REMOVED AND REPLACE FLOOR TO SIDEWALL SUPPORT AS PER SRM 50-40-02-0G-0; DWG 146A0061 REV. A. 146A7500 REV. A.;[02] CORRECTIVE ACTION 1 SHOLD BE IAW SRM 51-40-02-0G-0 CORRECTION.;[03] VERIFIED CORRECTIVE ACTION COMPLETED THROUGH STEPS 1-5
